# SDR MWEA030411

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF NR 2 SEAT TRACK IS CORRODED AT NUTPLATE, APPROXIMATELY STATION 1268.  REMOVED AND REPLACED REPAIR PLUG.
